# SDR DXTA2009090303771

- Difficulty date: September 4, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N318QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600418
- Aircraft time: 10,599 hours, 8,703 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Display
- Part number: 260003007
- Part serial: M003154
- Condition: Inoperative
- Part time: 406 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DISPLAY FAILED ON TAXI, SEC FLT DISPLAY CIRCUIT BREAKER POPPED, ACRID ODOR IN COCKPIT BREAKER WAS NOT RESET.   CONFIRMED FAILURE INSIDE INDICATOR. INSPECTED ALL SECONDARY FLIGHT DISPLAY WIRING. NO FAULTS FOUND. SECONDARY FLIGHT DISPLAY OPS CHECKS GOOD PER MM 34-21-14. INSTALLED OVERHAULED DISPLAY.
